# SDR HNAA2013092300506

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 50,095 hours, 56,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 85
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL GREEN LIGHT ON EMERGENCY LIGHT BUTTON FOR F/A PANEL IS INOPERATIVE.  R & R EMERGENCY LIGHT BULB ON F/A PANEL IAW AMM 33-51-02.  OPS CHECKED GOOD.
